My dr gave me Lexapro 5 mg once a day plus Xanax XR .5 mg twice a day. After 5 days with lexapro I felt better than I have in years for 4 days. Then came back to nothing great. I told the dr. She said that happens sometimes and it will get better. She continued me on the 5 mg lexapro still. Does it get better???
Oh, it'll get better... it's just a bit of a roller coaster ride until your metabolism fully adjusts to the drug. 5mg is a low initial dose but it helps prevent or minimize any side effects that you might experience. So does the Xanax as increased anxiety can be a side effect.
It may or may not be a high enough dose... everybody responds differently... or it may be fine for you. You'll know in the next few weeks.
"You may not notice much improvement in your symptoms for a week or two until escitalopram begins to take effect. It usually takes between 4 and 6 weeks before you feel the full benefits. Do not stop taking escitalopram after a week or two just because you feel it's not helping your symptoms."
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.